MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 402 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 402 ANALYTICAL UNIT; CLINICAL CHEMISTRY ANALYZER
Catalog Number 09793020001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable results for multiple assays from the cobas pure e 402 analytical unit.Only data for one sample for vitamin b12 was provided.The initial result was 1149 pg/ml, and the repeat result was 555 pg/ml.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The reagent lot number was 893080.The expiration date was not provided.The field service engineer found an issue with the blank cell calibration.He performed a full system check, including all probe/nozzle adjustments, rinse station volume adjustments, mixing paddle adjustments, measuring cell magnet adjustment, and cleaning the probes and nozzles.He replaced the measuring cell, deleted the calibration history, and performed initial blank cell calibration.Diagnostic checks were successful.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined that the service actions resolved the issue.

Brand Name
COBAS E 402 ANALYTICAL UNIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24575809
Report Number1823260-2026-00866
Device Sequence Number18725754
Product Code JJE
UDI-Device Identifier07613336220139
UDI-Public07613336220139
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K220134
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09793020001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Patient Weight84 KG